Absolutely p-summing operators in r -spaces
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 285-315
@incollection{MSMF_1972__31-32__285_0,
     author = {Pietsch, Albrecht},
     title = {Absolutely $p$-summing operators in ${\mathcal {L}}\_r$-spaces},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {285-315},
     zbl = {0244.47020},
     mrnumber = {51 \#13743},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__285_0}
}
Pietsch, Albrecht. Absolutely $p$-summing operators in ${\mathcal {L}}_r$-spaces, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 285-315. doi : 10.24033/msmf.94. http://www.numdam.org/item/MSMF_1972__31-32__285_0/

[1] J. Bretagnolle, D. Dacunha-Castelle et J.L. Krivine : Lois stables et espaces Lp, Ann. Inst. Henri Poincaré B, 2 (1966) 231-259. | Numdam | MR 34 #3605 | Zbl 0139.33501

[2] J.S. Cohen : Absolutely p-summing, p-nuclear operators and their conjugates, Dissertation, Maryland 1969.

[3] D.J.H. Garling : Absolutely p-summing operators in Hilbert spaces, Studia Math. 38 (1970) 319-331. | MR 43 #6769 | Zbl 0203.45502

[4] B.V. Gnedenko and A.N. Kolmogorov : Limit distributions for sums of independent random variables, Cambridge Mass. 1954. | MR 16,52d | Zbl 0056.36001

[5] A. Grothendieck : Résumé de la théorie métrique des produits tensoriels topologiques, Boletim Soc. Mat. Sao Paulo 8 (1956) 1-79. | MR 20 #1194 | Zbl 0074.32303

[6] S. Kwapien : A remark on p-absolutely summing operators in lr-spaces, Studia Math. 34 (1970) 109-111. | MR 41 #4291 | Zbl 0189.43601

[7] S. Kwapien : On a theorem of L. Schwartz and its applications to absolutely summing operators, Studia Math. 38 (1970) 193-201. | MR 43 #3822 | Zbl 0211.43505

[8] J. Lindenstrauss and A. Pelczynski : Absolutely summing operators in Lp-spaces and their applications, Studia Math. 29 (1968) 275-326. | MR 37 #6743 | Zbl 0183.40501

[9] A. Pelczynski : A characterization of Hilbert-Schmidt operators, Studia Math. 28 (1967) 355-360. | MR 35 #7163 | Zbl 0156.38001

[10] A. Persson and A. Pietsch : p-nukleare und p-integrale Abbildungen in Bana räumen, Studia Math. 33 (1969) 19-62. | MR 39 #4645 | Zbl 0189.43602

[11] A. Pietsch : Absolut-p-summierende Abbildungen in normierten Räumen, Studia Math. 28 (1967) 333-353. | MR 35 #7162 | Zbl 0156.37903

[12] P. Saphar : Applications p-sommantes et p-décomposantes, C.R. Acad. Sc. Paris 270 A (1970) 1093-1096. | MR 42 #830 | Zbl 0247.47017

[13] L. Schwartz : C.R. Acad. Sc. Paris 268 A (1969) 1410-1413, 1612-1615. | MR 57 #16528 | Zbl 0181.43402

[14] L. Schwartz : Applications radonifiantes, Séminaire d'Analyse de l'Ecole Polytechnique, Paris 1969-1970.

[15] L. Schwartz : Applications p-radonifiantes et théorème de dualité, Studia Math. 38 (1970) 203-213. | MR 46 #321 | Zbl 0211.43601

[16] D.J.H. Garling and Y. Gordon : Relations between some constants associated with finite dimensional Banach spaces, Israel J. Math. 9 (1971) 346-361. | MR 54 #896 | Zbl 0212.14203

[17] Y. Gordon : On the projection and Macphail constants of 1pn-spaces, Israel J. Math. 6 (1968) 295-302. | MR 38 #4961 | Zbl 0182.45202

[18] Y. Gordon : On p-absolutely summing constants of Banach spaces, Israel J. Math. 7 (1969) 151-163. | MR 40 #3269 | Zbl 0179.17502

[19] B. Grunbaum : Projections constants, Trans. Amer. Math. Soc. 95 (1960) 451-465. | MR 22 #4937 | Zbl 0095.09002

[20] J.E. Littlewood : On bounded bilinear forms in an infinite numbers of variables, Quart. J. Math. (Oxford) 1 (1930) 164-174. | JFM 56.0335.01

[21] A. Pelczynski : p-integral operators commuting with group representations and examples of quasi-p-integral operators which are not p-integral, Studia Math. 33 (1969) 19-62. | MR 39 #6125 | Zbl 0189.43701

[22] D. Rutowitz : Some parameters associated with finite dimensional Banach spaces, J. London Math. Soc. 40 (1965) 241-255. | MR 32 #8120 | Zbl 0125.06402

[23] P. Saphar : C.R. Acad. Sc. Paris 266 A (1968) 526-528, 809-811 ; 268 A (1969) 528-531. | Zbl 0172.39804

[24] P. Saphar : Produits tensoriels d'espaces de Banach et classes d'applications linéaires, Studia Math. 38 (1970) 71-100. | MR 43 #878 | Zbl 0213.14201

[25] L. Schwartz : Measures cylindriques et applications radonifiantes dans les espaces de suites, Proc. Int. Conf. Funct. Analysis and Rel. Topics, Tokyo 1969. | Zbl 0214.15702

[26] A. Tong : Diagonal nuclear operators in lp spaces, Trans. Amer. Math. Soc. 143 (1969) 235-247. | MR 40 #4786 | Zbl 0186.45602